# SDR COMA0260185

- Difficulty date: March 13, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 13,609 hours, 12,533 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5651 STAB TRIM CAUTION MESSAGE DURING T/O.CLEANED CO PILOTS STAB RIM SWITCH.
